Regularity of solutions to scalar conservation laws with a force

Gess B, Lamy X (2018)
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 36(2): 505-521.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Gess, BenjaminUniBi; Lamy, Xavier
Abstract / Bemerkung
We prove regularity estimates for entropy solutions to scalar conservation laws with a force. Based on the kinetic form of a scalar conservation law, a new decomposition of entropy solutions is introduced, by means of a decomposition in the velocity variable, adapted to the non-degeneracy properties of the flux function. This allows a finer control of the degeneracy behavior of the flux. In addition, this decomposition allows to make use of the fact that the entropy dissipation measure has locally finite singular moments. Based on these observations, improved regularity estimates for entropy solutions to (forced) scalar conservation laws are obtained.
Stichworte
Mathematical Physics; Analysis
Erscheinungsjahr
2018
Zeitschriftentitel
Annales de l'Institut Henri Poincaré C, Analyse non linéaire
Band
36
Ausgabe
2
Seite(n)
505-521
ISSN
0294-1449
Page URI
https://pub.uni-bielefeld.de/record/2946622

Zitieren

Gess B, Lamy X. Regularity of solutions to scalar conservation laws with a force. Annales de l'Institut Henri Poincaré C, Analyse non linéaire. 2018;36(2):505-521.
Gess, B., & Lamy, X. (2018). Regularity of solutions to scalar conservation laws with a force. Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 36(2), 505-521. doi:10.1016/j.anihpc.2018.07.002
Gess, B., and Lamy, X. (2018). Regularity of solutions to scalar conservation laws with a force. Annales de l'Institut Henri Poincaré C, Analyse non linéaire 36, 505-521.
Gess, B., & Lamy, X., 2018. Regularity of solutions to scalar conservation laws with a force. Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 36(2), p 505-521.
B. Gess and X. Lamy, “Regularity of solutions to scalar conservation laws with a force”, Annales de l'Institut Henri Poincaré C, Analyse non linéaire, vol. 36, 2018, pp. 505-521.
Gess, B., Lamy, X.: Regularity of solutions to scalar conservation laws with a force. Annales de l'Institut Henri Poincaré C, Analyse non linéaire. 36, 505-521 (2018).
Gess, Benjamin, and Lamy, Xavier. “Regularity of solutions to scalar conservation laws with a force”. Annales de l'Institut Henri Poincaré C, Analyse non linéaire 36.2 (2018): 505-521.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar